Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes occasional nerve pain in the arch of the foot?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11369 Questions

default
Posted on Sat, 11 Mar 2017 in Bones, Muscles and Joints
Question: In the recent past I have had occasional nerve pain in the inside arch of my left foot. Just recently I have developed an INTENSE
Nocturnal itch in the ball of the same foot. This keeps me awake. It was uncomfortable one night I took an anti anxiety med to get some sleep. Tonight I am getting relief from a Salonpas lidocaine patch. Changes from new shoes or something different. Arch discomfort only when wearing shoes...horrible itching only at night
doctor
Answered by Dr. Praveen Tayal 26 minutes later
Brief Answer:
Related to nerve irritation.

Detailed Answer:
Hello,
Thanks for posting your query.
An occasional nerve pain in the arch of the foot can cause a persistent pain if you wear an ill fitting shoe. Using shoe inserts and changing the shoes with a soft sole shoes or sports shoes will help. The itching in the ball of foot is also suggestive of a nerve irritation. You can start taking methylcobalamin supplements and see if it helps.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal 10 hours later
Why does this only occur at night when I am off my feet?
doctor
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
weight bearing decreases itch sensation.

Detailed Answer:
Hello.
Thanks for writing again.
The itch and nerve irritation can get suppressed by the pressure on it during the day due to body weight. The nerve irritation is more prominent when it is off weight.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics

Recent questions on  Methylcobalamin

doctor1 MD

when i am in heavy sleep i feel loss of sensation in my lower part of legs nd some fingers of my arm as my head is pulling all the blood to it.i get up ffrom my sleep suddenly nd slowly the limbs become normal.is taking pregabanyl nd methylcobalamin capsules ok for it?

doctor1 MD

Last night I had a sharp burning pain on the front of my lower leg. It passed and I went to bed. Today I woke up with the same pain but not as sharp but it seems to be spreading up to my knee. I feel extremely and unusually tired and weak. Could...

doctor1 MD

i HAVE EXPERIENCED SITUATIONS WHERE MY ARMS JUST "DROP" WHEN AM TRYING TO DO THINGS LIKE SCRATCH MY BACK REACH FOR SOMETHING OR JUST USE THEM IN GENERAL. bY DROP I MEAN THE RM PHYSICALLY DROPS FROM UPRIGHT POSITION TO SITTING AT MY SIDE.

doctor1 MD

I get numbness in right hand and it goes to right arm and then to right leg and foot, last for about 30 seconds and then go away and in an 8 hour period it happened 4 times.

doctor1 MD

Hello, I am 28, female and I am suffering from Glossopharyngeal Neuralgia from past 2 years. I am on carbamazepine (mazatol), but it does not seem to be working much. The MRI & Angio MRI results shows "Dominant Left PICA with tortuous tonsilar loop causing indentation on left 9th nerve near its origin from medulla." Does "methylcobalamin" injections with glucose bottle help?

doctor1 MD

I recently purchased a product called Cogniprin made by Better Health Nutritionals....the product is Vitamin B 12 as methylcobalamin 1,000 mcg.....directions are to take two Bid. I was wondering if this product is legit in helping to improve memory and if there are any side effects.

doctor1 MD

I HAVE EYE NEURO PROBLEM, DUE TO MASTURBATION, ONCE I TAKE OVERDOSAGE OF METHYLCOBALAMIN TABLETS IT GETS SOLVED, IF I MASTURBATE AGAIN, WITHIN AN HOURS, I GET DISTURBANCE IN MY EYES, AND TO SOLVE, I TAKE THE METHYLCOBALAMIN TABLETS IN A LARGE DOSAGE OF 4500MCG IN A TIME. I WANT TO KNOW WHAT IS GOING ON